Research

Linear multistep methods as irreducible general linear methods


Reference:

Butcher, J. C. and Hill, A. T., 2006. Linear multistep methods as irreducible general linear methods. BIT Numerical Mathematics, 46 (1), pp. 5-19.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsButcher, J. C.and Hill, A. T.
DOI10.1007/s10543-006-0046-3
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7084
Additional InformationID number: ISI:000236094900002

Export

Actions (login required)

View Item